MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 4.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp ps insert sz 4.5 11mm (cat# 02-022-35-4511 / serial# (b)(4)).Truliant tib fit tray cem sz 4.5f/3.5t (cat# 02-022-45-4535 / serial# (b)(4)).Logic stem ext 14mm x 25mm (cat# 02-012-60-1425 / serial# (b)(4)).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately two years post initial tka, this (b)(6) male patient had a revision due to significant pain in weight-bearing and movement.The surgeon diagnosis failed right knee due to instability.There was no related to breakage of the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The devices are not available for evaluation due to surgeon wanted to keep implants.
 
Additional Manufacturer Narrative
(h3) as reported, approximately two years post initial tka, this 66 y/o male patient had a revision due to significant pain in weight-bearing and movement.The surgeon diagnosis was a failed right knee due to instability.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays and photos were provided.The devices are not available for evaluation due to the surgeon wanted to keep the implants.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13529054
Report Number1038671-2022-00196
Device Sequence Number17159736
Product Code JWH
UDI-Device Identifier10885862314574
UDI-Public10885862314574
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 4.5
Device Catalogue Number02-020-11-0345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight92 KG